My girlfriend and I had sex. On thursday for the first time. I did not *** inside her but I think I did precam. I was worried that I might have. So the next .day we bought plan b one step. She took it at afternoon n she was fine that day. No symptoms. But the next day, her lower abdominal started to hurt. It said that was one of the sympotms but she said it hurt a lot. I dont know if its cuz she never tooj it before n her body is trying to fight it or not. Shebsaid its managable but its so hard to see her in oain. I know some people are different n it might be different from people to people but is this normal?? N how long is this going to last?? Today is 3rd day since she took the pill. Her lower abdominal has been hurting for 2 days n she said she is lightheaded n sometimes dizzy. Also, she said is really tired n naesus. Her stomach is little bloated tho. No mood swings or craving. Her period is due on wednesday( tomorrow). We took the pregnentcy test n it turned out negivate. But we are going to wait till she has her period n see if she is pregnent or not. She also told me that she cant think straight n really tired.Is there a chance that she might be pregnant?? What are the chances?? Can someone please tell me if this is normal or not??
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.